As an Amazon Associate I earn from qualifying purchases.
100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

24-count tylenol extra strength rapid Release Gels pain medicine with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Experience relief of minor aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.



Experience effective relief and alleviate minor arthritic knee and minor joint pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.
100 count bottle of tylenol 8 hour arthritis pain extended-Release Caplets with acetaminophen to provide fast-acting, wrists, ankles, knees, temporary relief of minor arthritis and joint pain in hands, elbows and feet.


Use as a fever reducer and to help minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.

So you're a better you all day. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet.
1. Tylenol
#ad
Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 100 ct
#adTylenol #ad - With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.
More information #ad
Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.02 Inches |
Length | 1.98 Inches |
Weight | 0.2 Pounds |
Width | 3.87 Inches |
Part Number | JO48810 |
Model | JO48810 |
More information #ad
2. Tylenol
#ad
24 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels for Pain & Fever Relief
#adTylenol #ad - Use as a fever reducer and to relieve minor aches and pains including headache, backache, toothache, menstrual and premenstrual cramps, minor pain of arthritis, and pain caused by the common cold.24-count tylenol extra strength rapid Release Gels pain medicine with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Experience relief of minor aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.
More information #ad
With 500 mg of acetaminophen per gelcap, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each pain reliever gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief that works at the speed of life.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 1.51 Inches |
Length | 1.47 Inches |
Weight | 0.07 Pounds |
Width | 2.71 Inches |
Part Number | JO48824 |
Model | JO48824 |
More information #ad
3. Tylenol
#ad
100 Count Bottles Pack of 2, Tylenol Extra Strength Rapid Release Gelcaps
#adTylenol #ad - Temporarily reduces fever. Contains Acetaminophen. Temporarily relieves minor aches and pains due to: headache, arthritis, the common cold, muscular aches, backache, menstrual cramps, toothache.More information #ad
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 0.23 Pounds |
Width | 5 Inches |
More information #ad
4. Tylenol
#ad
Value Size 2 Pack 290 Count Each , Tylenol Extra Strength Rapid Release Gels 500 mg
#adTylenol #ad - Pack of 2. 500mg acetaminophen in every gelcap. Temporary fever relief. Relieves minor aches and pains.More information #ad
Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
More information #ad
5. Tylenol
#ad
Tylenol 8 Hour Arthritis & Joint Pain Acetaminophen Caplets, 100 Count
#adTylenol #ad - Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, knee pain, backache, toothache, muscle aches, including those due to minor pain of arthritis, the common cold, headache, and premenstrual and menstrual cramps.Experience effective relief and alleviate minor arthritic knee and minor joint pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.
More information #ad
These oral arthritis pain relief caplets can be used by adults 18 years and older to temporarily relieve arthritis pain and have an excellent safety profile when used as directed. Each extended-release tablet contains 650 mg of acetaminophen, with two layers of effective pain relief - the first layer acts fast to relief joint pain, a known pain relieving and fever reducing ingredient, and the second lasts up to 8 hours.1100 count bottle of tylenol 8 hour arthritis pain extended-Release Caplets with acetaminophen to provide fast-acting, wrists, ankles, knees, temporary relief of minor arthritis and joint pain in hands, elbows and feet.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 3.84 Inches |
Length | 2.22 Inches |
Weight | 0.24 Pounds |
Width | 2.22 Inches |
Part Number | ASINPRILAK2754 |
Model | ASINPRILAK2754 |
More information #ad
6. Tylenol
#ad
100 Count, Tylenol Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer
#adTylenol #ad - Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.More information #ad
100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2 Inches |
Length | 3.8 Inches |
Weight | 0.03 Pounds |
Width | 2 Inches |
Part Number | 340200 |
Model | 340200 |
More information #ad
7. Tylenol
#ad
24 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer
#adTylenol #ad - 24-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.Use as a fever reducer and to help minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.
More information #ad
With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 1.53 Inches |
Length | 1.46 Inches |
Width | 2.75 Inches |
More information #ad
8. Tylenol
#ad
Non-Habit Forming, 100 ct, Tylenol PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets, 500 mg Acetaminophen & 25 mg Diphenhydramine HCl, Relief for Nighttime Aches & Pains
#adTylenol #ad - This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. 100-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast.So you're a better you all day. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet.
More information #ad
Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. This nighttime sleep aid and pain relief medicine is non-habit forming when used as directed.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.06 Inches |
Length | 3.88 Inches |
Weight | 0.22 Pounds |
Width | 2 Inches |
Part Number | JJ-2404 |
Model | JJ-2404 |
More information #ad